DSpace university logo mark
Advanced Search
Japanese | English 

NAOSITE : Nagasaki University's Academic Output SITE > Graduate School of Biomedical Sciences > Articles in academic journal >

A fatal case of acute exacerbation of interstitial lung disease in a patient with rheumatoid arthritis during treatment with tocilizumab.


File Description SizeFormat
RheInt32_4023.pdf462.11 kBAdobe PDFView/Open

Title: A fatal case of acute exacerbation of interstitial lung disease in a patient with rheumatoid arthritis during treatment with tocilizumab.
Authors: Kawashiri, Shin-Ya / Kawakami, Atsushi / Sakamoto, Noriho / Ishimatsu, Yuji / Eguchi, Katsumi
Issue Date: Dec-2012
Publisher: Springer
Citation: Rheumatology international, 32(12), pp.4023-4026; 2012
Abstract: A 68-year-old man, who was a patient with established rheumatoid arthritis (RA) with RA-associated interstitial lung disease (RA-ILD) and pulmonary emphysema, began taking tocilizumab. Subsequently, he developed dyspnea parallel to improvement of RA. At 10 months after the administration of tocilizumab, he was urgently admitted because of exacerbation of ILD. He died despite receiving steroid pulse therapy and antibiotic therapy on a respirator. This is the first case report to describe the exacerbation of ILD during treatment with tocilizumab in the postmarketing surveillance (PMS) period.
Keywords: Interstitial lung disease / Pneumocystis pneumonia / Rheumatoid arthritis / Tocilizumab
URI: http://hdl.handle.net/10069/26309
ISSN: 01728172
DOI: 10.1007/s00296-010-1525-z
PubMed ID: 20480164
Rights: © Springer-Verlag 2010 / The original publication is available at www.springerlink.com
Type: Journal Article
Text Version: author
Appears in Collections:Articles in academic journal

Citable URI : http://hdl.handle.net/10069/26309

All items in NAOSITE are protected by copyright, with all rights reserved.

 

Valid XHTML 1.0! Copyright © 2006-2015 Nagasaki University Library - Feedback Powerd by DSpace